# SDR AALA20100618TUL05

- Difficulty date: June 18, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ANGLE CORRODED INBOARD OF RIGHT NUMBER 4 DOOR THRESHOLD.  REMOVED AND REPLACED FLOORBOARD SUPPORT ANGLE PER SRM 53-00-51-2R.
